American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Massimiliano Patassini. On the irreducibility of the Dirichlet polynomial of an alternating group. Trans. Amer. Math. Soc. 365 (2013) 4041-4062.
Abstract, references, and article information   
View Article: PDF

[2] Danilo Bazzanella, Alessandro Languasco and Alessandro Zaccagnini. Prime numbers in logarithmic intervals. Trans. Amer. Math. Soc. 362 (2010) 2667-2684. MR 2584615.
Abstract, references, and article information   
View Article: PDF

[3] Jerzy Kaczorowski and Kazimierz Wiertelak. Oscillations of a given size of some arithmetic error terms. Trans. Amer. Math. Soc. 361 (2009) 5023-5039. MR 2506435.
Abstract, references, and article information   
View Article: PDF

[4] Yifan Yang. Partitions into Primes. Trans. Amer. Math. Soc. 352 (2000) 2581-2600. MR 1621714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Helmut Maier and Carl Pomerance. Unusually large gaps between consecutive primes . Trans. Amer. Math. Soc. 322 (1990) 201-237. MR 972703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Y. Cheer and D. A. Goldston. Longer than average intervals containing no primes . Trans. Amer. Math. Soc. 304 (1987) 469-486. MR 911080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1